| Model Number |
BYTERETAINERTRAY |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Codes |
Pain (1994); Deformity/ Disfigurement (2360)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.The device was not evaluated because the issue is a known inherent risk of the device.We will continue to track and monitor the trend.
Event or Problem Description
Customer stated they developed a loose tooth significant pain and misalignment due to the retainers.